# SDR CALA9700622

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/2 D-CHECK INSPECTION, FOUND .5 INCH CRACK AT BELTFRAME STA 408 LT CABIN STRUCTURE AT LONG 5L.  INSTALLED AND REPAIRED PER SRM 53-03 FIG 4.
